# SDR FDEA201004131167

- Difficulty date: April 13, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 55,452 hours, 11,861 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(12 EACH) FASTENER HOLES FOUND CRACK INDICATING DURING HFEC OPEN HOLE   INSP AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS 690 AND XORS 700.  REPAIRED IAW EA 1-5710-137964.
